Voprosy meditsinskoi khimii (ISSN 0042-8809)

Chemiluminescence of thrombocytes in thrombin-induced aggregation

   
Samal' A.B., Cherenkevich S.N., Khmara N.F.
PubMed Id: 6442039
Year: 1984 vol: 30  issue:6  pages: 12-15
Abstract: Chemoluminescence induced by thrombin and aggregation of thrombocytes as well as effect of aspirin on the reactions were studied. Intensity of thrombin-induced chemoluminescence correlated with accumulation of malonic dialdehyde and hydroperoxides in cells. Chemoluminescence of thrombocytes appears to occur after the thrombin stimulation of cyclooxygenase pathway of arachidonic acid oxidation in cells.
Download PDF:
Reference: Samal' A.B., Cherenkevich S.N., Khmara N.F., Chemiluminescence of thrombocytes in thrombin-induced aggregation, Voprosy meditsinskoi khimii, 1984, vol: 30(6), 12-15.
References
 1985(Vol:31)
 1984(Vol:30)
 1983(Vol:29)
 1982(Vol:28)
 1981(Vol:27)
 1980(Vol:26)
 1979(Vol:25)
 1978(Vol:24)
 1977(Vol:23)
 1976(Vol:22)